# SDR DALA2015092405864

- Difficulty date: September 13, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 52,263 hours, 23,567 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Frame 73-74
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM PERMANENT REPAIR AROUND SAFETY JACK POINT EXTERNAL SKIN AT LOWER FUSELAGE FROM FRAME 73 TO FRAME 74 BETWEEN STR 32L TO STR 32R.  IAW ER/A 506865-14, REV B, REF LOGS 0589859, 2134193, 2147703, 8836824.
